Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    349

Entries in this blog

 

Wearing make up while on accutane and how to relieve other symptoms

I've been on accutane for two months and 2 weeks. My first two months I was on 40mg daily and on my third month now my dose was increase to 60mg and it took a toll on my face and body as a whole with muscle and joint pain, also very dry lips. 
After researching a lot and reading other people's blogs I seen many comments. 
Even though this medication causes a lot of side effects I'm determined to finish my treatment. I've been suffering from acne since I was 14 years old, I have used tetracycline, all kinds of topicals, even lazer treatments that costs me over $2000 dollars. 
Well I always have used make up but had to switch so many times due to the fact my skin was super oily and everything I used broke me out. 
My last make up I was using for a while was bare minerals but didn't give me enough coverage plus my skin was still very oily. 
Shortly after starting accutane, my coworker told me about Kat Von de, is vegan make up and it gives you a full coverage that makes your skin looks amazing. 
I so far love it and bought everything from KVD from the foundation to finish powder, contouring palette. You can purchase her products online at kotvondee.com or shephora. 
Also my lips were super dry, they would even bleed, and my doctor suggested believe it or not Vaseline, and I was using expensive medicated, organic stuff for my lips and it didn't work, but the Vaseline really has worked and my lips feel a lot better. 
For my joint pain and muscle pain I take fish oil supplements and they really ease the discomfort, I also bought glucosamine and for my liver an organic liver detox. 
I till have almost 4 months left on this stuff and I'm trying to make myself improve with whatever side affects comes along and I will not give up unless told by my doctor. 
You can write to my blog anytime if you have any questions or suggestions. 
Thanks 

Anastasia415

Anastasia415

05/20/2017

×